# SDR SWAA2021122045420

- Difficulty date: November 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 65,978 hours, 32,511 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOC. FRONT SPAR WEB FUEL BOOST PUMP AREA IFSS 120 APPROX AND WBL 88.24 APPROX AT RT WING.  REPLACED SUPPORT ANGLE LOC. FRONT SPAR WEB FUEL BOOST PUMP AREA IFSS 120 APPROX AND WBL 88.24 APPROX AT RT WING IAW B737-700 SRM 57-20-10-1A-3 ALLOWABLE DAMAGE 3; AND DWG #116A3001 SHEET 7; REV A.
